# SDR DALA2019041002373

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 70,858 hours, 51,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 30K FOR 34K NOTIFIED OF L AFT LAV SMOKE ALARM WITH FAINT HAZE & ODOR. CLEARED WITHIN 5 MIN. ENG HEAT TURNED ON APROX THE SAME TIME PERFORMED NO GO ODI ATA 21-72. C/W MD88 WORK CARD 2120-2367. C/W MD88 WORK CARD 7100-2619 STEPS 1 THROUGH 10. SS C/W MD88 WORK CARD 7100-2619 STEPS 11-13. COMPLIED W/ MD88 WORK CARD 2120-2368. COMPLIED W/ OIL INSPECTION ON BOTH ENGINED FOR LEAKAGE UNDER BULLET NOSE, REMOVED AND REINSTALLED BULLET NOSE PER MD88 AMM 71-10. FLEX BOROSCOPE DOWN INLET AND COMPRESSOR SECTION BOTH ENGS, NO DEFECTS NOTED. RAN ENGS APPROX 10 MIN. FLEX BOROSCOPE INLET AND COMPRESSOR SECTION OF BOTH ENGS AND SADDLE DUCTS OF BOTH ENGINES. NO DEFECTS NOTED. (LP5310994)
